Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1974, Volume 24, Issue 1, Pages 127–143
DOI: https://doi.org/10.1070/SM1974v024n01ABEH001908
(Mi sm3747)
 

This article is cited in 9 scientific papers (total in 10 papers)

Analyticity and theorems of Liouville and Phragmén–Lindelöf type for general elliptic systems of differential equations

O. A. Oleinik, E. V. Radkevich
References:
Abstract: Certain theorems on the analyticity of solutions of elliptic equations are used to prove theorems on the behavior of solutions of general elliptic systems of differential equations in unbounded regions, analogous to the classical theorems of Liouville and Phragmén–Lindelöf for harmonic functions. Theorems on the uniqueness of the solutions for elliptic boundary-value problems are also proved.
Bibliography: 9 titles.
Received: 21.03.1974
Bibliographic databases:
UDC: 517.946.82
MSC: 35B99, 35J55, 35B45
Language: English
Original paper language: Russian
Citation: O. A. Oleinik, E. V. Radkevich, “Analyticity and theorems of Liouville and Phragmén–Lindelöf type for general elliptic systems of differential equations”, Math. USSR-Sb., 24:1 (1974), 127–143
Citation in format AMSBIB
\Bibitem{OleRad74}
\by O.~A.~Oleinik, E.~V.~Radkevich
\paper Analyticity and theorems of Liouville and Phragm\'en--Lindel\"of type for general elliptic systems of differential equations
\jour Math. USSR-Sb.
\yr 1974
\vol 24
\issue 1
\pages 127--143
\mathnet{http://mi.mathnet.ru/eng/sm3747}
\crossref{https://doi.org/10.1070/SM1974v024n01ABEH001908}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=372418}
\zmath{https://zbmath.org/?q=an:0306.35045}
Linking options:
  • https://www.mathnet.ru/eng/sm3747
  • https://doi.org/10.1070/SM1974v024n01ABEH001908
  • https://www.mathnet.ru/eng/sm/v137/i1/p130
  • This publication is cited in the following 10 articles:
    1. V. F. Gilimshina, F. Kh. Mukminov, “On the decay of solutions of non-uniformly elliptic equations”, Izv. Math., 75:1 (2011), 53–71  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. R. Gerfanov, F. Kh. Mukminov, “Shirokii klass edinstvennosti resheniya dlya neravnomerno ellipticheskogo uravneniya v neogranichennoi oblasti”, Ufimsk. matem. zhurn., 1:3 (2009), 11–27  mathnet  zmath  elib
    3. V. M. Miklyukov, “Stagnation Zones of Solutions to the Laplace–Beltrami Equation in Long Strips”, Siberian Adv. Math., 12:3 (2002), 62–78  mathnet  mathscinet  zmath  elib
    4. Levin B. Kheifets A., “Asymptotic-Behavior of Subfunctions of the Schrodinger Operator in a N-Dimensional Cone”, 301, no. 3, 1988, 540–543  mathscinet  isi
    5. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Tedeev A., Shishkov A., “Behavior of Solutions of Quasi-Linear Elliptical Equations in Unbounded-Domains”, no. 9, 1984, 23–26  mathscinet  isi
    7. A. M. Il'in, E. F. Lelikova, “Asymptotics of solutions of some elliptic equations in unbounded domains”, Math. USSR-Sb., 47:2 (1984), 295–313  mathnet  crossref  mathscinet  zmath
    8. Y. Shibata, Singularities in Boundary Value Problems, 1981, 213  crossref
    9. V. M. Miklyukov, “On the asymptotic properties of subsolutions of quasilinear equations of elliptic type and mappings with bounded distortion”, Math. USSR-Sb., 39:1 (1981), 37–60  mathnet  crossref  mathscinet  zmath  isi
    10. T. S. Soboleva, “O nekotorykh svoistvakh reshenii ellipticheskikh uravnenii vtorogo poryadka v neogranichennykh oblastyakh”, UMN, 31:5(191) (1976), 253–254  mathnet  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:495
    Russian version PDF:184
    English version PDF:26
    References:73
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025